# SDR DHL2006364007

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Smoke Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

PRIOR TO T/O, DURING STATIC RUNUP, MWP SMOKE LIGHT ACCOMPANIED BY MAIN DECK SMOKE DETECTORS 7 & 8 ILLUMINATED ACCOMPANIED BY ACRID SMELL.  REPLACED GRD AIR CART DUE TO SUSPECTED OIL CONTAMINATION.  RAN ENGS PER ASTAR JRH 16.5.  NO FURTHER DEFECTS NOTED.
